DIVA Answers: I was having too many periods, and now painful ones
I was having too many periods last year. I went on the Pill and now I’m having painful periods (dysmenorrhoea). Why is this happening and what can I do?
If you have been on the Pilll for more than six months and you are having trouble like this then it is time to think about a change.
Did you go on the Pill to control your periods or for birth control?
If it was just to control your periods you could stop the Pill for three months and see if your periods go back to normal.
If you need the Pill for birth control then you should ask the doctor to change your Pill to a different one and see if that suits you better.
This isn’t something to be worried about – it is most likely to be disturbance of your hormones and not any kind of disease.
Leave a Reply
- 5 Natural Remedies For Menstrual Cramps
- Avoid Eating These Foods During Your Period
- Causes Of Yellow Discharge Before & After Your Period
- Other Causes Of Missed Periods Apart From Pregnancy
- A Mom's Guide To Talking To Her Teenage Daughter About Puberty